# SDR DALA2015031302132

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Duct
- Condition: Torn
- Location: Nr 4 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING NR 4 SLAT I/B OF ANTI /ICE DUCT SLAT TORN.  REMOVED NR 4 SLAT, FABRICATED REPAIR AND INSTALLED IAW AMM AND SRM.
